I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Recurrence of side effects

User
Posted 08 Oct 2019 at 00:38

My partner was diagnosed in January 2019. PSA 38. Gleason 9


He started immediately on monthly Prostap and finished 18 weeks cycle of Docetaxel 6 weeks ago. 


He’s now on a treatment break until he has brachytherapy in mid November. PSA is 0.05.


During his chemo he experienced extreme fatigue, very upset stomach and anaemia. The side effects lasted for about half of the 3 weeks between treatments.


He’s just spent a week away - working - in Spain. He came back on Thursday and has barely got out of bed since. He’s completely wiped out. He says it’s as though his chemo side effects are back. Is this normal? To be expected? He won’t ring anyone - nurse specialist, GP etc. I’m worried.

User
Posted 08 Oct 2019 at 01:09

I would suggest he gets blood tests done, and repeated a week later if not better. Some blood counts may be low, such as hemoglobin (anemia). They'll probably recover by themselves, but blood tests would show if they're getting better and not worse, and if any medication may be beneficial.
You have checked his temperature too I hope, in case it's an infection?


By the way, the nice low PSA is ideal for starting RT.

Edited by member 08 Oct 2019 at 01:10  | Reason: Not specified

 
Forum Jump  
©2019 Prostate Cancer UK